MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM RESERVOIR LEVEL SENSOR - SINGLE HEAD 2.0M; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM RESERVOIR LEVEL SENSOR - SINGLE HEAD 2.0M; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Model Number QLS1-200
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user reported that the safe flow level was triggered when adding crystalloid into the reservoir.The event self-resolved quickly and there was no patient harm.
 
Additional Manufacturer Narrative
Investigation is pending return of the device.
 
Additional Manufacturer Narrative
Investigation is pending return of the device.Follow-up #1: determination of root-cause is pending the result of the investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
During investigation, sensor was confirmed to sync as expected and respond to the presence or absence of liquid.The reported fault is believed to be caused by a use error in which the blood sync was performed prior to the blood and prime solution being fully mixed.Users are advised to perform the blood sync two (2) minutes after initiating bypass to allow sufficient time for the blood and priming solution to mix thoroughly.There was no problem detected with the device.
 
Event or Problem Description

Brand Name
QUANTUM RESERVOIR LEVEL SENSOR - SINGLE HEAD 2.0M
Common Device Name
MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key22382395
Report Number3006073153-2025-00155
Device Sequence Number9355066
Product Code DRY
UDI-Device Identifier05060434421890
UDI-Public05060434421890
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQLS1-200
Device Catalogue Number51-000069-00
Device Lot NumberKP1000031
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer06/06/2025
06/06/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date08/01/2025
08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown